Reduction Theory for Fuchsian Groups.

Svetlana Katok

Mathematische Annalen (1985/86)

  • Volume: 273, page 461-470
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Katok, Svetlana. "Reduction Theory for Fuchsian Groups.." Mathematische Annalen 273 (1985/86): 461-470. <>.

author = {Katok, Svetlana},
journal = {Mathematische Annalen},
keywords = {closed geodesic; hyperbolic plane},
pages = {461-470},
title = {Reduction Theory for Fuchsian Groups.},
url = {},
volume = {273},
year = {1985/86},

AU - Katok, Svetlana
TI - Reduction Theory for Fuchsian Groups.
JO - Mathematische Annalen
PY - 1985/86
VL - 273
SP - 461
EP - 470
KW - closed geodesic; hyperbolic plane
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.